Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Distribution functions and the Riemann zeta function


Authors: Børge Jessen and Aurel Wintner
Journal: Trans. Amer. Math. Soc. 38 (1935), 48-88
MSC: Primary 11M06; Secondary 11K65
DOI: https://doi.org/10.1090/S0002-9947-1935-1501802-5
MathSciNet review: 1501802
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Besicovitch, Almost Periodic Functions. Cambridge, 1932.
  • [2] S. Bochner, Monotone Funktionen, Stieltjessche Integrale und harmonische Analyse. Mathematische Annalen, vol. 108 (1933), pp. 378-410. MR 1512856
  • [3] S. Bochner and B. Jessen, Distribution functions and positive definite functions. Annals of Mathematics, vol. 35 (1934), pp. 252-257. MR 1503160
  • [4] H. Bohr, Om de Värdier den Riemann'ske Funktion $ \zeta (\sigma + it)$ antager $ i$ Halvplanen $ \sigma > 1$. Proceedings of the Second Congress of Scandinavian Mathematicians, Copenhagen, 1911, pp. 113-121.
  • [5] -Über das Verhalten von $ \zeta (s)$ in der Halbebene $ \sigma > 1$. Göttinger Nachrichten, 1911, pp. 409-428.
  • [6] -Lösung des absoluten Konvergenzproblems einer allgemeinen Klasse Dirichletscher Reihen. Acta Mathematica, vol. 36 (1913), pp. 197-240. MR 1555087
  • [7] -Om Addition af uendelig mange konvekse Kurver. Danske Videnskabernes Selskab, Forhandlinger, 1913, pp. 325-366.
  • [8] -Sur la fonction $ \zeta (s)$ dans le demi-plan $ \sigma > 1$. Comptes Rendus, vol. 154 (1912), pp. 1078-1081.
  • [9] -Über die Funktion $ \zeta '(s)/\zeta (s)$. Journal für Mathematik, vol. 141 (1912), pp. 217-234.
  • [10] -Über die Bedeutung der Potenzreihen unendlich vieler Variablen in der Theorie der Dirichletschen Reihen $ \Sigma {{a_n}/{n^s}} $. Göttinger Nachrichten, 1913, pp. 441-488.
  • [11] -Sur la fonction $ \zeta (s)$ de Riemann. Comptes Rendus, vol. 158 (1914), pp. 1986-1988.
  • [12] -Zur Theorie der Riemannschen Zetafunktion im kritischen Streifen. Acta Mathematica, vol. 40 (1915), pp. 67-100.
  • [13] -Zur Theorie der allgemeinen Dirichletschen Reihen. Mathematische Annalen, vol. 79 (1918), pp. 136-156. MR 1511916
  • [14] -Über diophantische Approximationen und ihre Anwendungen auf Dirichletsche Reihen, besonders auf die Riemannscke Zetafunktion. Proceedings of the Fifth Congress of Scandinavian Mathematicians, Helsingfors, 1922, pp. 131-154.
  • [15] -Om Addition af konvekse Kurver med givne Sandsynlighedsfordelinger. Matematisk Tidsskrift B, 1923, pp. 10-15.
  • [16] -Zur Theorie der fastperiodischen Funktionen I. Acta Mathematica, vol. 45 (1924), pp. 29-127.
  • [17] -Kleinere Beiträge zur Theorie der fastperiodischen Funktionen II. Danske Videnskabernes Selskab, Mathematisk-Fysiske Meddelelser, vol. 10, No. 6 (1930), pp. 12-17.
  • [18] H. Bohr and R. Courant, Neue Anwendungen der Theorie der diophantischen Approximationen auf die Riemannsche Zetafunktion. Journal für Mathematik, vol. 144 (1914), pp. 249-274.
  • [19] H. Bohr and B. Jessen, Om Sandsynlighedsfordelinger ved Addition af konvekse Kurver. Danske Videnskabernes Selskab, Skrifter, (8), vol. 12, No. 3 (1929).
  • [20] -Über die Werteverteilung der Riemannschen Zetafunktion. Acta Mathematica, vol. 54 (1930), pp. 1-35, vol. 58 (1932), pp. 1-55. MR 1555301
  • [21] -Mean-value theorems for the Riemann zeta-function. Quarterly Journal of Mathematics, vol. 5 (1934), pp. 43-47.
  • [22] T. Carleman, Sur les équations intégrales singulières à noyau reél et symétrique. Uppsala, 1923.
  • [23] J. Favard, Sur la répartition des points où une fonction presque-périodique prend une valeur donnée. Comptes Rendus, vol. 194 (1932), pp. 1714-1716.
  • [24] -Leçons sur les Fonctions Presque-Périodiques. Paris, 1933.
  • [25] M. Fréchet and J. Shohat, A proof of the general second limit-theorem in the theory of probability. These Transactions, vol. 33 (1931), pp. 533-543. MR 1501604
  • [26] E. K. Haviland, On the addition of convex curves in Bohr's theory of Dirichlet series. American Journal of Mathematics, vol. 55 (1933), pp. 332-334. MR 1506968
  • [27] -On statistical methods in the theory of almost periodic functions. Proceedings of the National Academy of Sciences, vol. 19 (1933), pp. 549-555.
  • [28] -On distribution functions and their Laplace-Fourier transforms. Proceedings of the National Academy of Sciences, vol. 20 (1934), pp. 50-57.
  • [29] -On the theory of absolutely additive distribution functions. American Journal of Mathematics, vol. 56 (1934), pp. 625-658. MR 1507048
  • [30] E. Hille and J. D. Tamarkin, Remarks on a known example of a monotone continuous function. American Mathematical Monthly, vol. 36 (1929), pp. 255-264. MR 1521732
  • [31] B. Jessen, Bidrag til Integralteorien for Funktioner af uendelig mange Variable. Copenhagen, 1930.
  • [32] -Eine Integrationstheorie für Funktionen unendlich vieler Veränderlichen, mit Anwendung auf das Werteverteilungsproblem für fastperiodische Funktionen, insbesondere für die Riemannsche Zetafunktion. Verhandlungen des Internationalen Mathematikerkongresses, Zürich, 1932, vol. 2, pp. 135-136, and Matematisk Tidsskrift B, 1932, pp. 59-65.
  • [33] -Über die Nullstellen einer analytischen fastperiodischen Funktion. Eine Verallgemeinerung der Jensenschen Formel. Mathematische Annalen, vol. 108 (1933), pp. 485-516. MR 1512861
  • [34] -A note on distribution functions. Journal of the London Mathematical Society, vol. 8 (1933), pp. 247-250.
  • [35] -The theory of integration in a space of an infinite number of dimensions. Acta Mathematica, vol. 63 (1934), pp. 249-323. MR 1555395
  • [36] -Some analytical problems relating to probability, Journal of Mathematics and Physics, vol. 14 (1935), pp. 24-27.
  • [37] A. Khintchine and A. Kolmogoroff, Über Konvergenz von Reihen, deren Glieder durch den Zufall bestimmt werden. Recueil de la Société Mathématique de Moscou, vol. 32 (1925), pp. 668-677.
  • [38] A. Kolmogoroff, Über die Summen durch den Zufall bestimmter zufälliger Grössen. Mathematische Annalen, vol. 99 (1928), pp. 309-319, vol. 102 (1930), pp. 484-488.
  • [39] E. Landau, Vorlesungen über Zahlentheorie, vol. 2. Leipzig, 1927.
  • [40] P. Lévy, Calcul des Probabilités. Paris, 1925.
  • [41] -Sur les séries dont les termes sont des variables éventuelles indépendentes. Studia Mathematica, vol. 3 (1931), pp. 119-155.
  • [42] R. Lüneburg, Das Problem der Irrfahrt ohne Richtungsbeschränkung und die Randwertaufgabe der Potentialtheorie. Mathematische Annalen, vol. 104 (1931), pp. 700-738. MR 1512694
  • [43] D. Menchoff, Sur l'unicité du développement trigonométrique. Comptes Rendus, vol. 163 (1916), pp. 433-436.
  • [44] R. E. A. C. Paley and A. Zygmund, On some series of functions. Proceedings of the Cambridge Philosophical Society, vol. 26 (1930), pp. 337-357 and 458-474, vol. 28 (1932), pp. 190-205.
  • [45] J. Radon, Theorie und Anwendung der absolut additiven Mengenfunktionen. Wiener Sitzungsberichte, vol. 122 (1913), pp. 1295-1438.
  • [46] Lord Rayleigh, On the problem of random vibrations, and of random flights in one, two or three dimensions. Philosophical Magazine, (6), vol. 37 (1919), pp. 321-347.
  • [47] I. J. Schoenberg, On infinite convolutions and arithmetical functions. To appear in these Transactions.
  • [48] H. Weyl, Über die Gleichverteilung von Zahlen mod. Eins. Mathematische Annalen, vol. 77 (1916), pp. 313-352. MR 1511862
  • [49] A. Wintner, Über den Konvergenzbegriff der mathematischen Statistik. Mathematische Zeitschrift, vol. 28 (1928), pp. 476-480. MR 1544972
  • [50] -Spektraltheorie der unendlichen Matrizen. Leipzig, 1929.
  • [51] -Diophantische Approximationen und Hermitesche Matrizen. I. Mathematische Zeitschrift, vol. 30 (1929), pp. 290-319. MR 1545061
  • [52] -On the asymptotic repartition of the values of real almost periodic functions. American Journal of Mathematics, vol. 54 (1932), pp. 339-345. MR 1506899
  • [53] -On an application of diophantine approximations to the repartition problems of dynamics. Journal of the London Mathematical Society, vol. 7 (1932), pp. 242-246.
  • [54] -Über die statistische Unabhängigkeit der asymptotischen Verteilungsfunktionen inkommensurabler Partialschwingungen. Mathematische Zeitschrift, vol. 36 (1933), pp. 618-629, vol. 37 (1933), pp. 479-480. MR 1545359
  • [55] -Upon a statistical method in the theory of diophantine approximations. American Journal of Mathematics, vol. 55 (1933), pp. 309-331. MR 1506967
  • [56] -A note on the non-differentiable function of Weierstrass. American Journal of Mathematics, vol. 55 (1933), pp. 603-605. MR 1506987
  • [57] -On the addition of independent distributions. American Journal of Mathematics, vol. 56 (1934), pp. 8-16. MR 1506997
  • [58] -On the asymptotic differential distribution of almost-periodic and related functions. American Journal of Mathematics, vol. 56 (1934), pp. 401-406. MR 1507032
  • [59] -On analytic convolutions of Bernoulli distributions. American Journal of Mathematics, vol. 56 (1934), pp. 659-663. MR 1507049
  • [60] -On symmetric Bernoulli convolutions. Bulletin of the American Mathematical Society, vol. 41 (1935), pp. 137-138. MR 1563036

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11M06, 11K65

Retrieve articles in all journals with MSC: 11M06, 11K65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501802-5
Article copyright: © Copyright 1935 American Mathematical Society

American Mathematical Society